Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Irregular menses and frequent increase in eye power

Hello Sir/Madam, My eye power is increasing very frequently every 3-4 months . In Jan this it was -2 spherical in left eye and -0.5 spherical in right eye , aftr six months now it -3.5 cylindrical in left eye and -1.5 cylindrical in right eye. Since i dont have any probs with food habits.. starting from carrots, milk , yellow fruits ,green veggies , egg , fish , chicken and all other seasonal fruits and vegetables. but still i am facing this eye problem. One more thing i would like to tell u that i am having PCOD ( detected last year ) so i am taking the medicine glycomet 850mg ( and doing regular walk for weight loss ). Though i have irregular menses from 2001 onwards. So i would like to know , wheather due to this gynaec problem ,it is effecting the my eyes and increasing the power ??? my age is 27 female, weight 79kg, height 5feet 2inches. Please , i am looking forward to get a reply from u. Thank u. Regards.
Asked On : Mon, 6 Jun 2011
Answers:  2 Views:  576
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
Good Day
It is recommended that you get your eyes checked and rule out Diabetic changes in they eye. Also early signs of glaucoma (increased eye power), common in women in your age, can cause frequent change in the eye power which can be dangerous. Visit your Ophthalmologist and get a thorough eye checkup done.
Answered: Mon, 6 Jun 2011
I find this answer helpful
Diabetologist Dr. Sudharshan's  Response

Welcome to Healthcare magic forum,

Increase in ur eye sight power is not due to PCOD or Glycomet, please continue the treatment.
I suggest to undergo a complete eye check-up to find out the cause for ur problem.
It may also increase if ur working on computers or watching lot of TV.

Hope I have answered ur question,
Answered: Mon, 6 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor